Translator Disclaimer
2014 An Efficient Series Solution for Fractional Differential Equations
Mohammed Al-Refai, Mohamed Ali Hajji, Muhammad I. Syam
Abstr. Appl. Anal. 2014(SI40): 1-7 (2014). DOI: 10.1155/2014/891837

Abstract

We introduce a simple and efficient series solution for a class of nonlinear fractional differential equations of Caputo's type. The new approach is a modified form of the well-known Taylor series expansion where we overcome the difficulty of computing iterated fractional derivatives, which do not compute in general. The terms of the series are determined sequentially with explicit formula, where only integer derivatives have to be computed. The efficiency of the new algorithm is illustrated through several examples. Comparison with other series methods such as the Adomian decomposition method and the homotopy perturbation method is made to indicate the efficiency of the new approach. The algorithm can be implemented for a wide class of fractional differential equations with different types of fractional derivatives.

Citation

Download Citation

Mohammed Al-Refai. Mohamed Ali Hajji. Muhammad I. Syam. "An Efficient Series Solution for Fractional Differential Equations." Abstr. Appl. Anal. 2014 (SI40) 1 - 7, 2014. https://doi.org/10.1155/2014/891837

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023252
MathSciNet: MR3198267
Digital Object Identifier: 10.1155/2014/891837

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top